# SDR GTIA2024050738111

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 13,495 hours, 5,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP SHOWS R 2 DOOR CHECK DOOR PRESSURE ( FA PANEL (FAP) (WITH MOD 30354 OR WITH MOD 33100) DOOR BOTTLE PRESSURE INDICATION (ON FAP) )-SERVICED R2 DOOR TO PROPER LIMITS IAW AMM 52-10-00 THIS CLEARS MDDR. MOC NOTIFIED, PLACARD REMOVED. LOGBOOK UPDATED
